# SDR ASOA2016021314456

- Difficulty date: February 13, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 37,608 hours, 34,481 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Fouled
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FROM INSIDE.  FOUND LANYARD CAUGHT UP IN LINKAGE. RESECURED LANYARD AND PERFORMED OPS TEST OF PASSENGER DOOR IAW AMM 52-11-00. OPS TESTED 10 TIMES.  NO DEFECTS NOTED AT THIS TIME.
